Alert archive / Wisconsin / Beach Hazards Statements in 2022

Beach Hazards Statement 5, NWS Milwaukee, WI

July 7, 20225 counties in Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Jul 7, 2022, 2:52 PM CDT for 5 counties in Wisconsin. It took effect at Jul 8, 2022, 1:00 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2022, 2:52 PM CDT (19:52 UTC)
In effect from
Jul 8, 2022, 1:00 PM CDT
Expired
Jul 9, 2022, 8:00 AM CDT
In force
19 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WHUS43 KMKX 071952
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
252 PM CDT Thu Jul 7 2022

WIZ052-060-080700-
/O.NEW.KMKX.BH.S.0005.220708T1800Z-220709T1000Z/
Sheboygan-Ozaukee-
252 PM CDT Thu Jul 7 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY AFTERNOON
THROUGH LATE FRIDAY NIGHT...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan and Ozaukee 
  counties.

* WHEN...From Friday afternoon through late Friday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include:   

     Vollrath Park in Sheboygan...

     Blue Harbor Beach in Sheboygan...

     North Beach in Port Washington...

     Harrington State Park Beaches...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-080700-
/O.NEW.KMKX.BH.S.0005.220708T2000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
252 PM CDT Thu Jul 7 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include:   

     Atwater Beach in Village of Shorewood...

     Bayview Beach in Milwaukee...

     McKinley Beach in Milwaukee...

     Grant Park Beach in Milwaukee...

     North Beach in Racine...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
8 follow-up statements
995 
WHUS43 KMKX 080244
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Thu Jul 7 2022

WIZ052-060-081045-
/O.CON.KMKX.BH.S.0005.220708T1800Z-220709T1000Z/
Sheboygan-Ozaukee-
944 PM CDT Thu Jul 7 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH LATE FRIDAY NIGHT...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan and Ozaukee 
  counties.

* WHEN...From Friday afternoon through late Friday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include:.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-081045-
/O.CON.KMKX.BH.S.0005.220708T2000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
944 PM CDT Thu Jul 7 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH SATURDAY MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include:.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

MRC
918 
WHUS43 KMKX 080813
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
313 AM CDT Fri Jul 8 2022

WIZ052-060-081615-
/O.CON.KMKX.BH.S.0005.220708T1800Z-220709T1000Z/
Sheboygan-Ozaukee-
313 AM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH LATE TONIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee 
  counties.

* WHEN...From 1 PM CDT this afternoon through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include 

     Vollrath Park in Sheboygan...

     Blue Harbor Beach in Sheboygan...

     North Beach in Port Washington...

     Harrington State Park Beaches...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-081615-
/O.CON.KMKX.BH.S.0005.220708T2000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
313 AM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 3 PM CDT THIS
AFTERNOON THROUGH SATURDAY MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...From 3 PM CDT this afternoon through Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include 
  
     Atwater Beach in Village of Shorewood...

     Bayview Beach in Milwaukee...

     McKinley Beach in Milwaukee...

     Grant Park Beach in Milwaukee...

     North Beach in Racine...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
746 
WHUS43 KMKX 081358
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
858 AM CDT Fri Jul 8 2022

WIZ052-060-082200-
/O.CON.KMKX.BH.S.0005.220708T1800Z-220709T1000Z/
Sheboygan-Ozaukee-
858 AM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH LATE TONIGHT...

* WHAT...Life threatening waves of 2 to 4 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee 
  counties.

* WHEN...From 1 PM CDT this afternoon through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include...

	 Vollrath Park in Sheboygan...

     Blue Harbor Beach in Sheboygan...

     North Beach in Port Washington...

     Harrington State Park Beaches...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-082200-
/O.CON.KMKX.BH.S.0005.220708T2000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
858 AM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 3 PM CDT THIS
AFTERNOON THROUGH SATURDAY MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...From 3 PM CDT this afternoon through Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include...
  
     Atwater Beach in Village of Shorewood...

     Bayview Beach in Milwaukee...

     McKinley Beach in Milwaukee...

     Grant Park Beach in Milwaukee...

     North Beach in Racine...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
125 
WHUS43 KMKX 081940
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
240 PM CDT Fri Jul 8 2022

WIZ052-060-090345-
/O.CON.KMKX.BH.S.0005.000000T0000Z-220709T1000Z/
Sheboygan-Ozaukee-
240 PM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Life threatening waves of 2 to 4 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee 
  counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include...

	 Vollrath Park in Sheboygan...

     Blue Harbor Beach in Sheboygan...

     North Beach in Port Washington...

     Harrington State Park Beaches...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-090345-
/O.CON.KMKX.BH.S.0005.220708T2000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
240 PM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...Through Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include...

     Atwater Beach in Village of Shorewood...

     Bayview Beach in Milwaukee...

     McKinley Beach in Milwaukee...

     Grant Park Beach in Milwaukee...

     North Beach in Racine...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
917 
WHUS43 KMKX 090102
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
802 PM CDT Fri Jul 8 2022

WIZ052-060-091000-
/O.CON.KMKX.BH.S.0005.000000T0000Z-220709T1000Z/
Sheboygan-Ozaukee-
802 PM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

* WHAT...Life threatening waves of 3 to 4 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee 
  counties.

* WHEN...Until 5 AM CDT Saturday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include 

     Vollrath Park in Sheboygan...

     Blue Harbor Beach in Sheboygan...

     North Beach in Port Washington...

     Harrington State Park Beaches...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-091000-
/O.CON.KMKX.BH.S.0005.000000T0000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
802 PM CDT Fri Jul 8 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...Through Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include 

     Atwater Beach in Village of Shorewood...

     Bayview Beach in Milwaukee...

     McKinley Beach in Milwaukee...

     Grant Park Beach in Milwaukee...

     North Beach in Racine...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
041 
WHUS43 KMKX 090907
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
407 AM CDT Sat Jul 9 2022

WIZ052-060-091015-
/O.CON.KMKX.BH.S.0005.000000T0000Z-220709T1000Z/
Sheboygan-Ozaukee-
407 AM CDT Sat Jul 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM CDT EARLY
THIS MORNING...

* WHAT...Life threatening waves of 3 to 4 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee 
  counties.

* WHEN...Until 5 AM CDT Saturday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-091300-
/O.CON.KMKX.BH.S.0005.000000T0000Z-220709T1300Z/
Milwaukee-Racine-Kenosha-
407 AM CDT Sat Jul 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and 
  Kenosha counties.

* WHEN...Through mid Saturday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

MRC
277 
WHUS43 KMKX 091004
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
504 AM CDT Sat Jul 9 2022

WIZ066-091115-
/O.CAN.KMKX.BH.S.0005.000000T0000Z-220709T1300Z/
Milwaukee-
504 AM CDT Sat Jul 9 2022

...BEACH HAZARDS STATEMENT IS CANCELLED...

Waves have subsided below dangerous levels.

$$

WIZ052-060-091115-
/O.EXP.KMKX.BH.S.0005.000000T0000Z-220709T1000Z/
Sheboygan-Ozaukee-
504 AM CDT Sat Jul 9 2022

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Waves have subsided below dangerous levels.

$$

WIZ071-072-091300-
/O.CON.KMKX.BH.S.0005.000000T0000Z-220709T1300Z/
Racine-Kenosha-
504 AM CDT Sat Jul 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are lingering.

* WHERE...Beaches along Lake Michigan in Racine, and Kenosha 
  counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS... Several beaches that will be most 
  susceptible to the dangerous swimming conditions include 

     Wind Point Lighthouse Beach in Racine...

     Simmons Island Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

MRC
986 
WHUS43 KMKX 091252
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
752 AM CDT Sat Jul 9 2022

WIZ071-072-091400-
/O.EXP.KMKX.BH.S.0005.000000T0000Z-220709T1300Z/
Racine-Kenosha-
752 AM CDT Sat Jul 9 2022

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 AM CDT THIS MORNING...

Waves will continue to decrease this morning.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 7, 2:49 PM CDT, 3 minutes earlier.

Area forecast discussion, Jul 7, 2:49 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
249 PM CDT Thu Jul 7 2022

.SHORT TERM...
(Issued 249 PM CDT Thu Jul 7 2022)

Tonight through Friday night:

Variable clouds continue across the region this afternoon, with
early afternoon temperatures generally in the low 80s. Some very
patchy, transient fog as affected areas close to Lake Michigan at
times, but should lift by later this afternoon.

Showers and thunderstorms will increase in coverage this evening,
and especially overnight as a surface low forms over Iowa and
moves across central Illinois. Locations along and south of I-94
will have the best chance of seeing rain from this activity.
Additional showers and storms will form along an advancing cold
front to our north, which will surge southward tomorrow morning as
the surface low pulls east. No severe weather is expected with
this activity, but some brief heavy rain is possible at times.

Rain will end from north to south during the late morning to mid
day hours, with drier air building into the area tomorrow
afternoon and night. Highs tomorrow will be cooler, with upper 70s
to low 80s inland, and upper 60s to around 70 near Lake Michigan,
with a brisk northeast wind off the lake. Lows tomorrow night into
Saturday morning will fall into the 50s in many locations, as high
pressure builds southward into the area.

Boxell

&&

.LONG TERM...
(Issued 249 PM CDT Thu Jul 7 2022)

Saturday through Thursday:

Saturday looks to be a beautiful day, with light winds, plenty of
sunshine, and low humidity. Highs will be in the upper 70s to
around 80.

Winds turn back to the south on Sunday, with temperatures and
dewpoints increasing. A cold front will bring our next chance for
rain Sunday night and Monday, with additional chances associated
with a secondary frontal passage on Tuesday.

Northwest flow looks to be favored through the remainder of next
workweek, suggesting temperatures around or a little below
average, along with limited chances for rain.

Boxell

&&

.AVIATION...
(Issued 249 PM CDT Thu Jul 7 2022)

A mix of VFR and MVFR will prevail this afternoon, with the MVFR
most likely at Janesville and Kenosha. Shower and thunderstorm
coverage will increase tonight, along with lower ceilings.
Ceilings are expected to fall to MVFR at most locations tonight,
followed by a period of IFR tomorrow morning. Winds will remain
light from the east and southeast.

A cold front will pass through the area tomorrow morning, with
rain ending from north to south with the frontal passage. Ceilings
will improve behind the front. Winds will turn northeasterly
behind the front, with gusts to around 20 knots expected through
the afternoon. A few higher gusts to around 30 knots will be
possible at Sheboygan, Milwaukee, and Kenosha (i.e., closer to
Lake Michigan).

Boxell

&&

.MARINE...
(Issued 249 PM CDT Thu Jul 7 2022)

High pressure over eastern Michigan will push east into the
eastern Great Lakes by tomorrow morning. Winds will initially be
light and variable into this evening, before turning easterly
overnight, as low pressure moves across central Illinois,
continuing into the Ohio River Valley on Friday.

A cold front will move down the lake on Friday morning, with
gusty northeast winds developing behind the front. A Small Craft
Advisory and Beach Hazards Statement will be in effect Friday
afternoon and night for the brisk onshore winds and elevated
waves.

Another high pressure system will then build into the region
Friday into Saturday, bringing lighter winds.

Boxell

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 7, 3:17 AM CDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 AM CDT Thu Jul 7 2022

WIZ046-047-051-052-056>060-062>072-080830-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 AM CDT Thu Jul 7 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

There are slight chances for thunderstorms west of Madison late
this afternoon, then over all of southern Wisconsin for tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a moderate swim risk for Lake Michigan beaches Friday
afternoon into Saturday morning. There is a potential the swim
risk could increase to high for some areas.

There are slight chances for thunderstorms on Friday.  There are
generally small chances for thunderstorms again Sunday night and
Monday and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-080830-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 AM CDT Thu Jul 7 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

There are slight chances of thunderstorms late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Increasing northeast winds and building waves will likely reach
Small Craft Advisory levels Friday afternoon into Friday night.

There are generally small chances for thunderstorms Friday and again
Sunday night and Monday, and possibly Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-080830-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 AM CDT Thu Jul 7 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

There are small chances for thunderstorms tonight over the
southern half of the lake.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There are generally small chances for thunderstorms Sunday night
and Monday, and possibly again on Wednesday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:53 PM CDTSmall Craft AdvisoryMKX41 hr

Nearby

Beach Hazards Statements in Wisconsin, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.